MAUDE Adverse Event Report: ADIN DENTAL IMPLANT SYSTEMS LTD TOUAREG¿-S DENTAL IMPLANT

ADIN DENTAL IMPLANT SYSTEMS LTD TOUAREG¿-S DENTAL IMPLANT
Model Number ISPS1142
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant mobility (failure to osseointegrate, loss of osseointegration), bone loss, and infection are common anticipated complications for all similar dental implants in clinical use.These clinical failures are disclosed in adin's implants instructions for use ifu001 under title "adverse reactions".
 
Event or Problem Description
Failed dental implant, patient reported pain and mobility.

Brand Name
TOUAREG¿-S DENTAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ADIN DENTAL IMPLANT SYSTEMS LTD
industrial zone alon tavor
pob 1128
afula, 18111 01
IS  1811101
Manufacturer (Section G)
ADIN DENTAL IMPLANT SYSTEMS LTD.
industrial zone alon tavor
pob 1128
afula, 18111 01
IS   1811101
Manufacturer Contact
ilana lutvak
industril zone alon tavor
pob 1128
afula, 18111-01
IS   1811101
MDR Report Key15930507
Report Number3007518363-2022-00001
Device Sequence Number19920309
Product Code DZE
UDI-Device Identifier07290105151872
UDI-Public7290105151872
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model NumberISPS1142
Device Catalogue NumberISPS1142
Device Lot Number7557813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian